# SDR L1GA200000127

- Difficulty date: May 15, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 54,689 hours, 42,658 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80130720
- Part serial: 33814
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD SMELL FROM CREW O2 BOTTLE, R2 BOTTLE.  INSPECTION RESULTS FOUND CHLORINE AND FLUORINE VAPORS.  CONSISTANT WITH VAPORS FOUND IF BURN-OUT OF VALVE SEAT OCCURRED, R2 VALVE SEAT.
